# SDR DALA2021030901349

- Difficulty date: March 2, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,171 hours, 13,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL CORROSION LEVEL 2 FOUND PASSENGER CABIN FLOOR STRUCTURE CORROSION AT STA1480 LBL41 TO LBL53. REPAIRED PER ERA 529123-14. (LP 1749097)
